Advances in Theoretical and Mathematical Physics
Volume 14 (2010)
On the global structure of the Pomeransky–Senkov black holes
Pages: 1779 – 1856
We construct analytic extensions of the Pomeransky–Senkov metrics with multiple Killing horizons and asymptotic regions. We show that, in our extensions, the singularities associated to an obstruction to differentiability of the metric lie beyond event horizons. We analyze the topology of the non-empty singular set, which turns out to be parameterdependent. The resulting global structure is somewhat reminiscent of that of Kerr space-time.